# SDR USAA2011061400009

- Difficulty date: June 10, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 35,831 hours, 12,984 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030500800
- Part serial: 03310
- Condition: Faulty
- Location: Te Flaps
- Part time: 35,831 hours, 12,984 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED "F/CTL FLAPS LOCKED - ALIGNMENT FAULT" ECAM MESSAGE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FLAP ALIGNMENT FAULT TASK PER TROUBLESHOOTING MANUAL 27-51-00-810-818 AND MM 27-54-00-710-001-0. FLAPS OPERATE NORMAL.  ON NEXT FLIGHT, (1822)  DURING EXTENSION FROM 1 TO POSITION 2, CREW RECEIVED SAME FAULT MESSAGE.  CONDUCTED QRH PROCEDURE AND LANDED.  MX REPLACED LEFT FLAP INTERCONNECTING STRUT IAW MM 27-51-44-4 AND RIG CHECKED PER AMM 27-51-00-820-003.
